# SDR SWAA2024032165487

- Difficulty date: March 18, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N500WR
- Make and model: Boeing 737-8H4
- Aircraft serial: 36898
- Aircraft time: 32,818 hours, 15,810 cycles
- Engine: Cfmint CFM567B27E
- Engine time: 32,866 hours, 16,498 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ENGINE FAILURE AT FL190; COMPRESSOR STALL SUSPECTED.   NR 2 ENG REPLACED.
